Economics at your fingertips  

Asymptotic and bootstrap inference for the generalized Gini indices

Giovanni Giorgi (), Paola Palmitesta and Corrado Provasi

Metron - International Journal of Statistics, 2006, vol. LXIV, issue 1, 107-124

Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link) (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

More articles in Metron - International Journal of Statistics from Dipartimento di Statistica, Probabilità e Statistiche Applicate - University of Rome
Bibliographic data for series maintained by Alessio Farcomeni ( this e-mail address is bad, please contact ).

Page updated 2021-03-31
Handle: RePEc:mtn:ancoec:060107